# SDR DALA2016112509222

- Difficulty date: July 25, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 42,923 hours, 22,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 42L BETWEEN FRAMES 59 AND 60.  REMOVED CORROSION,  TREATED, PRIMED.  A REPAIR WAS FABRICATED, AND INSTALLED IAW SRM.
